# SDR AALA201510049006

- Difficulty date: October 3, 2015
- Submitted: October 4, 2015
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 55,909 hours, 20,607 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Jammed
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT 2L UNABLE TO DISARM DOOR.  FREED UP GIRT BAR ON L2 DOOR.  ARM & DISARM OPERATIONS CHECKED GOOD.
